# SDR SWAA091375

- Difficulty date: March 2, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 17,950 hours, 10,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LENS BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
